# SDR SIMA20120417010

- Difficulty date: April 17, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 23,750 hours, 17,494 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703409412
- Condition: Cracked
- Location: Fs280.00
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND INTERIOR CROSSBEAM FS 280.00 CORRODED, AND CRACKED IN TWO PLACES.  AIRCRAFT REMOVED FROM SERVICE.   REMOVED AND REPLACED FS280 CROSSBEAM IAW SRM 51-42-06 AND 51-42-13. THE AIRCRAFT WAS RETURNED TO SERVICE.
